Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 10, NWS El Paso, TX

April 1, 2014El Paso County, Hudspeth County, Texas; 7 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Apr 1, 2014, 8:24 PM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Apr 2, 2014, 12:00 PM MDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 1, 2014, 8:24 PM MDT (02:24 UTC)
In effect from
Apr 2, 2014, 12:00 PM MDT
Expired
Apr 2, 2014, 9:07 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 1:58 PM MDTNON-TSTM WND GST 6111 Ne Mescalero, NMELEV 7189 FT AWS
Apr 2, 2:50 PM MDTNON-TSTM WND GST 554 Nw El Paso, TXKFOX TV STUDIOS
Apr 2, 3:25 PM MDTNON-TSTM WND GST 62Salinas Peak, NMELEV 8933 FT WSMR
Apr 2, 3:35 PM MDTNON-TSTM WND GST 5720 Wnw Tularosa, NMELEV 4055 FT WSMR
Apr 2, 4:00 PM MDTNON-TSTM WND GST 585 Wsw Oscuro, NMWHITE SANDS MISSILE RANGE - PHILLIPS HILL.
Apr 2, 4:20 PM MDTNON-TSTM WND GST 67Salinas Peak, NMELEV 8933 FT WSMR
Apr 2, 4:55 PM MDTHIGH SUST WINDS 472 Ssw Fort Stanton, NM
Apr 2, 4:55 PM MDTNON-TSTM WND GST 612 Ssw Fort Stanton, NMKSRR AWOS.
Apr 2, 5:02 PM MDTNON-TSTM WND GST 5913 Nne El Paso, TXELEV 4056 FT AWS
Apr 2, 5:25 PM MDTNON-TSTM WND GST 5816 Nnw Northrup Strip, NMELEV 4058 FT WSMR
Apr 2, 5:30 PM MDTNON-TSTM WND GST 76Salinas Peak, NMELEV 8933 FT WSMR
Apr 2, 7:30 PM MDTNON-TSTM WND GST 639 Nne El Paso, TX
Apr 2, 9:00 PM MDTNON-TSTM WND GST 6410 Nne El Paso, TXELEV 3958 FT TCEQ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4579 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WWUS84 KEPZ 020224
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
824 PM MDT TUE APR 1 2014

...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO MOST OF THE
AREA ON WEDNESDAY...

.AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE
INTO NORTHERN ARIZONA BY TOMORROW AFTERNOON...AND INTO THE TEXAS
PANHANDLE ON THURSDAY. WINDS ALOFT WILL CONTINUE TO STRENGTHEN AS
THIS SYSTEM DRAWS CLOSER...AND THE SURFACE PRESSURE GRADIENT
CAUSED BY A DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN.
THE RESULT WILL BE A RETURN OF STRONG WEST TO SOUTHWEST WINDS
AGAIN ON WEDNESDAY AFTERNOON AND OVERALL CONTINUED DRY
CONDITIONS. WINDS WILL GENERALLY BE STRONGER THAN THEY WERE ON
TUESDAY. RED FLAG WARNINGS HAVE BEEN RAISED FOR WEDNESDAY ACROSS
MOST OF THE AREA. HOWEVER...SLIGHTLY HIGHER HUMIDITY VALUES MAY
WORK THEIR WAY INTO THE GILA REGION BY TOMORROW...SO THE FIRE
WEATHER WATCH REMAINS IN EFFECT FOR THAT AREA.

NMZ111>113-TXZ055-056-021400-
/O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/
/O.UPG.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
/O.NEW.KEPZ.FW.W.0010.140402T1800Z-140403T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
824 PM MDT TUE APR 1 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY DUE
TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT WEDNESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS
PREVIOUSLY IN EFFECT FOR WEDNESDAY.

* AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO
  INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST
  TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056.

* TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT.

* WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH.
  HIGHEST ALONG EAST-FACING SLOPES.

* HUMIDITY: MINIMUM RH 6 TO 13 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE RED FLAG WARNING THAT WAS IN EFFECT FOR TUESDAY HAS EXPIRED AS
OF 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ110-021400-
/O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/
/O.CON.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
SOUTHWEST MOUNTAINS-
824 PM MDT TUE APR 1 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITY...

* AREA AFFECTED: THE GILA REGION OF SOUTHWEST NEW MEXICO INCLUDING
  FIRE WEATHER ZONE 110.

* TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT.

* WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH AT
  THE 20-FOOT LEVEL.

* HUMIDITY: 14 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE RED FLAG WARNING IN EFFECT FOR TUESDAY EXPIRED AS OF 8 PM
MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
3 follow-up statements
616 
WWUS84 KEPZ 021315
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
715 AM MDT WED APR 2 2014

...CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF THE AREA THIS
AFTERNOON AND EVENING...

.AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE
INTO NORTHERN ARIZONA BY THIS AFTERNOON...AND INTO THE TEXAS
PANHANDLE ON THURSDAY. WINDS ALOFT WILL STRENGTHEN AS THIS SYSTEM
DRAWS CLOSER...WHILE THE SURFACE PRESSURE GRADIENT CAUSED BY A
DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN. THE RESULT
WILL BE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON INTO THIS
EVENING WITH CONTINUED LOW HUMIDITY OVER MOST OF THE AREA. A RED
FLAG WARNING HAS BEEN RAISED FOR MOST OF THE AREA THROUGH THIS
EVENING. HOWEVER...COOLER AIR WITH HIGHER HUMIDITY MOVING IN FROM
THE WEST WILL KEEP MOST OF THE GILA REGION BELOW CRITICAL FIRE
WEATHER CRITERIA. THE FIRE WEATHER WATCH FOR THE GILA REGION HAS
BEEN CANCELLED.

NMZ110-021415-
/O.CAN.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/
SOUTHWEST MOUNTAINS-
715 AM MDT WED APR 2 2014

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONE 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE FIRE WEATHER WATCH. 

STRONG WINDS ARE EXPECTED ACROSS THE GILA REGION THIS AFTERNOON.
HOWEVER...INCREASING MOISTURE AND COOLER AIR MOVING IN FROM THE
WEST WILL KEEP THE AREA BELOW CRITICAL FIRE WEATHER CRITERIA.
THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR THE GILA REGION.

$$

NMZ111>113-TXZ055-056-030300-
/O.EXT.KEPZ.FW.W.0010.140402T1800Z-140403T0900Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
715 AM MDT WED APR 2 2014

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 3 AM MDT
THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 055...056...111...112 AND 113...

* AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO 
  INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST 
  TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. 

* TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT.

* WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. 
  HIGHEST ALONG EAST-FACING SLOPES.

* HUMIDITY: MINIMUM RH 6 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

PARK
004 
WWUS84 KEPZ 022028
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
228 PM MDT WED APR 2 2014

...CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF THE AREA THIS
AFTERNOON AND EVENING...

.AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE
INTO NORTHERN ARIZONA BY THIS AFTERNOON...AND INTO THE TEXAS
PANHANDLE ON THURSDAY. WINDS ALOFT WILL STRENGTHEN AS THIS SYSTEM
DRAWS CLOSER...WHILE THE SURFACE PRESSURE GRADIENT CAUSED BY A
DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN. THE RESULT
WILL BE STRONG WEST TO SOUTHWEST WINDS THIS AFTERNOON INTO THIS
EVENING WITH CONTINUED LOW HUMIDITY OVER MOST OF THE AREA. A RED
FLAG WARNING HAS BEEN RAISED FOR MOST OF THE AREA THROUGH THIS
EVENING. HOWEVER...COOLER AIR WITH HIGHER HUMIDITY MOVING IN FROM
THE WEST WILL KEEP MOST OF THE GILA REGION BELOW CRITICAL FIRE
WEATHER CRITERIA. THE FIRE WEATHER WATCH FOR THE GILA REGION HAS
BEEN CANCELLED.

NMZ111>113-TXZ055-056-030300-
/O.EXT.KEPZ.FW.W.0010.000000T0000Z-140403T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
228 PM MDT WED APR 2 2014

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...111...112 AND 113...

* AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO 
  INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST 
  TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. 

* TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT.

* WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. 
  HIGHEST ALONG EAST-FACING SLOPES.

* HUMIDITY: MINIMUM RH 6 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS
FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

PARK
366 
WWUS84 KEPZ 030307
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
907 PM MDT WED APR 2 2014

...RED FLAG WARNING HAS EXPIRED...

.THE RED FLAG WARNING HAS EXPIRED AS OF 9 PM MDT. STRONG WINDS
WILL GENERALLY DIMINISH OVER THE NEXT FEW HOURS EXCEPT FOR AREAS
EAST OF AREA MOUNTAIN RANGES. 

NMZ111>113-TXZ055-056-030415-
/O.CAN.KEPZ.FW.W.0010.000000T0000Z-140403T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
907 PM MDT WED APR 2 2014

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES
055...056...111...112 AND 113...

THE RED FLAG WARNING HAS EXPIRED AS OF 9PM MDT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 1, 3:19 PM MDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 1, 3:19 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
319 PM MDT TUE APR 1 2014

.SYNOPSIS...
UPPER LOW AND SURFACE FRONT FROM THE PACIFIC WILL MOVE INTO THE
BORDERLAND WEDNESDAY AFTERNOON. THIS WILL PRODUCE STRONG WINDS...
BLOWING DUST...A POSSIBLY A FEW MOUNTAIN SPRINKLES. THE STRONG WINDS
WILL CONTINUE INTO THURSDAY...THOUGH A BIT WEAKER AFTER SUNSET.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL WEDNESDAY BUT THEN COOL
ABOUT 10 DEGREES ON THURSDAY BEHIND THE PACIFIC FRONT. ANOTHER
TROUGH AND WEAK SURFACE FRONT MOVE THROUGH SATURDAY. WINDS WILL PICK
UP BUT NOT AS STRONG AS TOMORROW. THE ENTIRE AREA WILL HAVE A SLIGHT
CHANCE OF SHOWERS SATURDAY AND SATURDAY NIGHT. UPPER RIDGE THEN
BUILDS IN OVER THE AREA SUNDAY INTO THE BEGINNING OF NEXT WEEK FOR
CONTINUED DRY AND WARM WEATHER.

&&

.DISCUSSION...
UPPER LOW SITTING JUST OFF THE NORTHERN CALIFORNIA COAST AT THIS
TIME...WITH COLD FRONT EXTENDING FROM THE LOW DOWN TO FAR WESTERN
ARIZONA AND THE NORTHERN BAJA. AT THE SURFACE A BACK DOOR COLD FRONT
HAD MOVED INTO THE NE QUAD OF NEW MEXICO THIS MORNING AND IS SLOWLY
RECEDING THIS AFTERNOON. FRONT MAY HAVE DELAYED THE ONSET OF THE LEE
SIDE TROUGH AND HENCE DELAY THE STRONGEST OF TODAY'S WINDS. WILL LET
WIND ADVISORY SAC MOUNTAINS RUN OUT TO IT'S EXPIRATION OF 6PM. WINDS
STILL BELOW ADVISORY CRITERIA AND PROBABLY WON'T MAKE IT...BUT
MODELS DO SHOW SOME MORE INCREASE THIS AFTERNOON WITH LOW/MID LEVEL
WINDS. WEDNESDAY LOOKS BETTER FOR WIND AS UPPER LOW AND FRONT
APPROACH. WILL ISSUE ADVISORY FOR ALL AREAS TOMORROW WITH SOME
SUBTLE TIMING/STRENGTH DIFFERENCES. SLOW SPEED AND BAD TIMING OF THE
UPPER TROUGH LIKELY MEANS THE DIFFERENCE FROM AN ADVISORY TO A
WARNING. THE SLOW SPEED HOWEVER ASSURES WINDS REMAINING BREEZY TO
WINDY MOST OF WEDNESDAY NIGHT AND THURSDAY MORNING. TEMPS WEDNESDAY
ONLY SLIGHT COOLING BUT THEN THURSDAY COOLS ABOUT 10 DEGREES BEHIND
THE FRONT.

SHORT WAVE RIDGE BUILDS IN BEHIND THE EXITING TROUGH ON FRIDAY BUT
CONSIDERABLE HIGH LEVEL CLOUDS LIKELY WITH THIS AS NEXT PACIFIC
TROUGH MOVES ONSHORE OF THE WEST COAST. TROUGH MOVES ACROSS THE AREA
SAT/SAT NIGHT. NOT MUCH MOISTURE ADVECTION WITH IT BUT BROAD SCALE
MODEST LIFT WILL BRING A SLIGHT CHANCE OF SHOWERS TO THE AREA NORTH
OF LAS CRUCES. SATURDAY AFTERNOON WILL BECOME WINDY AGAIN WITH THE
TROUGH AND MAY APPROACH ADVISORY CRITERIA. TROUGH EXITS SATURDAY
NIGHT FOR CLEARING AND SLACKENING WINDS.

SUNDAY INTO FIRST HALF OF NEXT WEEK...GFS AND ECMWF BEGIN TO DIVERGE
WITH SOLUTIONS BUT FOR NOW WILL CONTINUE WITH GFS AS IT IS MORE
PROGRESSIVE. BOTH MODELS BUILD HIGH AMPLITUDE RIDGE OVER THE EASTERN
PACIFIC AND WESTERN U.S.  GFS GRADUALLY MOVES IT EAST WITH AXIS OVER
THE CWA TUESDAY NIGHT. ECMWF PREVIOUS RUNS HAD KEPT THE RIDGE
FURTHER WEST WITH ENERGY SPILLING DOWN THE FRONT SIDE AND CARVING
OUT LOW OVER NEW MEXICO MONDAY. QUICK LOOK AT THIS MORNING'S ECMWF
RUN THOUGH SHOWS IT MUCH CLOSER AND AGREEMENT WITH GFS SOLUTION.
BOTTOM LINE...INSTEAD OF A POSSIBILITY OF OF COOL WET...WEATHER
MON/TUE THE FRONT HALF OF THE WEAK NOW LOOKS UNEVENTFUL WITH
CONTINUED WARM TEMPERATURES.

&&

.AVIATION...VALID 02/00Z-03/00Z...
VFR THRU THE PERIOD WITH SOUTHWEST TO WEST WINDS AT 15-25KTS. WINDS
DIMINISHING TO 5-15KTS AFTER MIDNIGHT...THEN WEST TO SOUTHWEST
INCREASING TO 20-30KTS G35-40KTS WEDNESDAY AFTERNOON. VSBY GENERALLY
P6SM EXCEPT LOCALLY 3-5SM IN BLDU UNTIL AROUND 02Z THIS EVENING.
CIGS SCT-BKN200-250 THRU THE PERIOD.

.FIRE WEATHER...
AN UPPER LEVEL TROUGH APPROACHING FROM THE WEST AND A LEE-SIDE
TROUGH OVER EASTERN NEW MEXICO WILL CAUSE BREEZY TO WINDY CONDITIONS
ACROSS THE REGION THIS EVENING AND AGAIN WEDNESDAY. EXPECT 20-FOOT
WINDS AT OR ABOVE CRITICAL FIRE WEATHER CRITERIA INTO THIS EVENING.
THE STRONG WINDS AND LOW HUMIDITY...ALONG WITH HIGH OR GREATER FIRE
DANGER RATINGS...HAVE LEAD TO A RED FLAG WARNING WHICH REMAINS IN
EFFECT INTO THIS EVENING. ANOTHER ROUND OF STRONG WINDS WITH MINIMUM
RELATIVE HUMIDITY BELOW 15 PERCENT IS EXPECTED OVER MOST OF THE AREA
WEDNESDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED TO THAT EFFECT.
WINDS WILL LIKELY DIMINISH AND TURN MORE TO THE NORTHWEST THURSDAY
AS COOLER AIR MOVES IN BEHIND A PACIFIC FRONT. HOWEVER...THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE FOR
PARTS OF THE AREA THURSDAY. NO SIGNIFICANT PRECIPITATION IS EXPECTED
THROUGH THE END OF THE WEEK...BUT THERE IS A SLIGHT CHANCE FOR
ISOLATED SHOWERS IN THE GILA REGION WEDNESDAY NIGHT INTO THURSDAY
MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 57  78  53  67  43 /   0   0   0   0   0
SIERRA BLANCA           49  78  49  69  40 /   0   0   0   0   0
LAS CRUCES              46  76  45  65  39 /   0   0   0   0   0
ALAMOGORDO              47  73  49  64  38 /   0   0   0   0   0
CLOUDCROFT              35  53  28  43  25 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   44  70  41  64  37 /   0   0   0   0   0
SILVER CITY             45  62  34  57  33 /   0   0   0   0   0
DEMING                  41  72  40  65  36 /   0   0   0   0   0
LORDSBURG               40  70  41  64  37 /   0   0   0   0   0
WEST EL PASO METRO      50  79  50  67  41 /   0   0   0   0   0
DELL CITY               43  80  47  69  37 /   0   0   0   0   0
FORT HANCOCK            47  81  50  70  45 /   0   0   0   0   0
LOMA LINDA              48  71  45  60  39 /   0   0   0   0   0
FABENS                  48  79  51  68  40 /   0   0   0   0   0
SANTA TERESA            48  77  47  66  38 /   0   0   0   0   0
WHITE SANDS HQ          51  76  51  65  40 /   0   0   0   0   0
JORNADA RANGE           38  74  38  65  33 /   0   0   0   0   0
HATCH                   41  75  41  65  36 /   0   0   0   0   0
COLUMBUS                46  74  46  66  39 /   0   0   0   0   0
OROGRANDE               49  77  47  67  38 /   0   0   0   0   0
MAYHILL                 46  65  36  53  28 /   0   0   0   0   0
MESCALERO               35  62  33  54  25 /   0   0   0   0   0
TIMBERON                40  61  34  52  30 /   0   0   0   0   0
WINSTON                 35  64  34  58  33 /   0   0   0   0   0
HILLSBORO               42  66  39  58  37 /   0   0   0   0   0
SPACEPORT               45  72  43  62  38 /   0   0   0   0   0
LAKE ROBERTS            34  58  30  58  30 /   0   0   0   0   0
HURLEY                  41  64  36  59  33 /   0   0   0   0   0
CLIFF                   28  67  26  62  28 /   0   0   0   0   0
MULE CREEK              25  62  22  61  24 /   0   0   0   0   0
FAYWOOD                 40  64  38  58  35 /   0   0   0   0   0
ANIMAS                  42  71  43  67  39 /   0   0   0   0   0
HACHITA                 40  71  43  66  36 /   0   0   0   0   0
ANTELOPE WELLS          41  72  44  68  39 /   0   0   0   0   0
CLOVERDALE              40  67  41  65  35 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NMZ110>113.

     WIND ADVISORY FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY FOR
     NMZ413.

     WIND ADVISORY FROM NOON TO 8 PM MDT WEDNESDAY FOR NMZ401>412-
     414>416.

     WIND ADVISORY FROM 2 PM TO 8 PM MDT WEDNESDAY FOR NMZ417.

     WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR NMZ415-416.

TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ055-056.

     WIND ADVISORY FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY FOR
     TXZ419.

     WIND ADVISORY FROM NOON TO 8 PM MDT WEDNESDAY FOR TXZ418.

     WIND ADVISORY FROM 2 PM TO 8 PM MDT WEDNESDAY FOR TXZ420>424.

&&

HEFNER/PARK
Hazardous weather outlook, Apr 1, 6:12 AM MDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
612 AM MDT TUE APR 01 2014

NMZ401>417-TXZ418>424-021215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
612 AM MDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

WINDY THIS AFTERNOON AND EARLY THIS EVENING WITH WEST WINDS GUSTING
FROM 40 TO 50 MPH ACROSS THE REGION. STRONGEST WINDS WILL BE OVER
THE HIGHER MOUNTAINS AND ALONG EASTERN SLOPES. THE COMBINATION OF
HIGH WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WINDS EXPECTED WEDNESDAY AND THURSDAY WITH WEST TO SOUTHWEST
WINDS GUSTING AROUND 50 MPH ACROSS MOST LOCATIONS. BLOWING DUST WILL
REDUCE VISIBILITIES TO LESS THAN 2 MILES OVER ISOLATED AREAS. THE
STRONG WINDS AND LOW HUMIDITIES WILL AGAIN RESULT IN CRITICAL FIRE
WEATHER CONDITIONS.

ISOLATED SHOWERS AND THUNDERSTORMS ALSO POSSIBLE SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:02 PM MDTBlowing Dust AdvisoryEPZEl Paso, Hudspeth6 hr

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.